Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2013, Article ID 768404, 10 pages
http://dx.doi.org/10.1155/2013/768404
Research Article

Iterative Reweighted Noninteger Norm Regularizing SVM for Gene Expression Data Classification

1Department of Automation, China University of Petroleum, Beijing 102249, China
2Beijing Aerospace Propulsion Institute, Beijing 10076, China

Received 8 May 2013; Accepted 26 June 2013

Academic Editor: Seiya Imoto

Copyright © 2013 Jianwei Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianwei Liu, Shuang Cheng Li, and Xionglin Luo, “Iterative Reweighted Noninteger Norm Regularizing SVM for Gene Expression Data Classification,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 768404, 10 pages, 2013. https://doi.org/10.1155/2013/768404.